Table 3

TEAEs occurring in ≥30% of the patients (Safety Analysis Set (N=156))*

Preferred term, n (%)Any gradeGrade 3/4
Thrombocytopenia129 (82.7)120 (76.9)
Chills117 (75.0)8 (5.1)
Anemia97 (62.2)78 (50.0)
Fever81 (51.9)17 (10.9)
Neutropenia†66 (42.3)45 (28.8)
Febrile neutropenia65 (41.7)65 (41.7)
Hypophosphatemia58 (37.2)41 (26.3)
Leukopenia†54 (34.6)42 (26.9)
Hypotension52 (33.3)17 (10.9)
Fatigue51 (32.7)6 (3.8)
Lymphopenia†49 (31.4)38 (24.4)
Diarrhea48 (30.8)2 (1.3)
  • *Other relevant events: Grade 3/4 TEAEs commonly observed with cellular therapies or IL-2 included immune effector cell-associated neurotoxicity syndrome and cytokine release syndrome (investigator-assessed, no confirmatory serum cytokine levels measured) in one patient, and capillary leak syndrome (due to IL-2) in seven patients. Grade 3/4 uveitis was reported in three patients.

  • †All patients had grade 4 laboratory abnormality per the Common Terminology Criteria for Adverse Events V.4.03 for leukopenia, neutropenia, and lymphopenia during the treatment-emergent period. Only clinically significant laboratory abnormalities as per investigators were reported as adverse events.

  • IL-2, interleukin-2; TEAE, treatment-emergent adverse event.